Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Strong convergence to the homogenized limit of parabolic equations with random coefficients


Authors: Joseph G. Conlon and Arash Fahim
Journal: Trans. Amer. Math. Soc. 367 (2015), 3041-3093
MSC (2010): Primary 81T08, 82B20, 35R60, 60J75
DOI: https://doi.org/10.1090/S0002-9947-2014-06005-4
Published electronically: December 10, 2014
MathSciNet review: 3314801
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the study of solutions to discrete parabolic equations in divergence form with random coefficients and their convergence to solutions of a homogenized equation. It has previously been shown that if the random environment is translational invariant and ergodic, then solutions of the random equation converge under diffusive scaling to solutions of a homogenized parabolic PDE. In this paper point-wise estimates are obtained on the difference between the averaged solution to the random equation and the solution to the homogenized equation for certain random environments which are strongly mixing.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 81T08, 82B20, 35R60, 60J75

Retrieve articles in all journals with MSC (2010): 81T08, 82B20, 35R60, 60J75


Additional Information

Joseph G. Conlon
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1109
Email: conlon@umich.edu

Arash Fahim
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1109
Address at time of publication: Department of Mathematics, Florida State University, Tallahassee, Florida 32306
Email: fahimara@umich.edu, fahim@math.fsu.edu

DOI: https://doi.org/10.1090/S0002-9947-2014-06005-4
Keywords: Euclidean field theory, PDE with random coefficients, homogenization
Received by editor(s): March 23, 2012
Received by editor(s) in revised form: November 1, 2012
Published electronically: December 10, 2014
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society